# SDR DLM88101122

- Difficulty date: May 2, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 60,452 hours, 47,354 cycles
- Engine: Pwa JT8D*
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND AFT CABIN EMERGENCY LIGHTS INOP ROWS 30 AND AFT.  MX REPLACED THE BATTERY PACK AND POWER SUPPLY FUSES FOR THE AFT CABIN EMERGENCY LIGHTS, WHICH WAS NO HELP. MX REPLACED THE AFT CABIN EMERGENCY LIGHT POWER SUPPLY.  ALL EMERGENCY LIGHTS CHECKED GOOD, AND THE ACFT WAS RETURNED TO SERVICE.
